Soit
Let
Accepté le :
Publié le :
@article{CRMATH_2014__352_1_13_0, author = {Asserda, Sa{\"\i}d and Hichame, Amal}, title = {Pointwise estimate for the {Bergman} kernel of the weighted {Bergman} spaces with exponential type weights}, journal = {Comptes Rendus. Math\'ematique}, pages = {13--16}, publisher = {Elsevier}, volume = {352}, number = {1}, year = {2014}, doi = {10.1016/j.crma.2013.11.001}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.crma.2013.11.001/} }
TY - JOUR AU - Asserda, Saïd AU - Hichame, Amal TI - Pointwise estimate for the Bergman kernel of the weighted Bergman spaces with exponential type weights JO - Comptes Rendus. Mathématique PY - 2014 SP - 13 EP - 16 VL - 352 IS - 1 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2013.11.001/ DO - 10.1016/j.crma.2013.11.001 LA - en ID - CRMATH_2014__352_1_13_0 ER -
%0 Journal Article %A Asserda, Saïd %A Hichame, Amal %T Pointwise estimate for the Bergman kernel of the weighted Bergman spaces with exponential type weights %J Comptes Rendus. Mathématique %D 2014 %P 13-16 %V 352 %N 1 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.crma.2013.11.001/ %R 10.1016/j.crma.2013.11.001 %G en %F CRMATH_2014__352_1_13_0
Asserda, Saïd; Hichame, Amal. Pointwise estimate for the Bergman kernel of the weighted Bergman spaces with exponential type weights. Comptes Rendus. Mathématique, Tome 352 (2014) no. 1, pp. 13-16. doi : 10.1016/j.crma.2013.11.001. https://www.numdam.org/articles/10.1016/j.crma.2013.11.001/
[1] Reproducing kernel estimates, bounded projections and duality on large weighted Bergman spaces, Sep. 2013 | arXiv
[2] Smooth approximation of Lipschitz functions on Riemannian manifolds, J. Math. Anal. Appl., Volume 326 (2007), pp. 1370-1378
[3] Weighted estimates for the
[4] On the
[5] Pointwise estimates for the weighted Bergman projection kernel in
[6]
[7] Trace ideal criteria for Toeplitz and Hankel operators on the weighted Bergman spaces with exponential type weights, Pac. J. Math., Volume 173 (1996) no. 1, pp. 127-146
[8] Sampling in weighted
[9] Pointwise estimates for the Bergman kernel of the weighted Fock space, J. Geom. Anal., Volume 19 (2009), pp. 890-910
[10] Imbedding theorems for weighted classes of harmonic and analytic functions, J. Sov. Math., Volume 2 (1974), pp. 135-142 translation in: Zap. Nauchn. Sem. LOMI Steklov 22 (1971)
[11] Carlesonʼs Imbedding theorems for a weighted Bergman spaces, Math. Notes, Volume 7 (1990), pp. 577-581
[12] New estimates for the minimal
Cité par Sources :